# SDR 96ZZZX2029

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3308Y
- Make and model: Cessna 182E
- Aircraft serial: 18254308
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Defective
- Location: Fuel Tank
- Part time: 2,793 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAPS ARE ALLOWING WATER TO BE INTRODUCED INTO THE FUEL TANKS.  SUBMITTER STATED THIS CAN CAUSE ENGINE FAILURE.
